# SDR USAAF00028

- Difficulty date: March 28, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31873101
- Condition: Inoperative
- Location: Service Door
- Part time: 14,019 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - THE FORWARD SERVICE DOOR WAS INADVERTENTLY DEPLOYED, BUT THE SLIDE DID NOT INFLATE.  MAINTENANCE REPLACED THE FORWARD SERVICE DOOR SLIDE.  (M)
